birthcontrol

Chevon - posted on 08/12/2013 ( 4 moms have responded )

12

0

0

Hi ladies I've been using the Hy-ann contraceptive pill 4 two months aftergiving birth .the problem I have is severe hairloss.Can birth control cause this and what can I use plz

4 Comments

View replies by

Sarah - posted on 08/12/2013

3,876

14

1082

They are safe and actually if you are breastfeeding they are recommended as it makes sure your milk has the nutrients in it that the baby needs.

Chevon - posted on 08/12/2013

12

0

0

Thnx Sarah u rigth I hve been neglecting myself and the one thing I stopped using is my vitamins will it be safe to use with my birthcontrol .won't it effect my breastfeeding

Sarah - posted on 08/12/2013

3,876

14

1082

Usually birth control does not cause hair loss. It is common to have hair loss after having a baby. Your hormones from your pregnancy are changing. Also diet can affect hair loss. Often times new moms are not eating a healthy diet because they are tending to their newborn and sleep deprived. If you are not already doing so keep taking your prenatal vits. those will help keep the right nutrients in your body. Then you just have to give it time. Your hair does stop falling out so much and it does start to grow back it just takes time.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms